ADVERTISEMENT
ADVERTISEMENT

Topic: Medication Issues

Created By: rmom | 2005-01-02 00:06 | 1685 Views | 5 Comments

My family lives in Santa Clara County, Ca. and our 5 year old son needs Diastat given to him immediately if he has a seizure. We've been told by our School District only an RN can give it. The...

Created By: wendymartinez | 2004-12-28 21:16 | 250 Views | 5 Comments

My 4 year old son was put on Lamictal to control his seizures and the Doctor warned me of a rash being a side effect.  He has been on this med for about 2 months now and the Neurologist had been...

Created By: tjcps | 2004-12-27 10:20 | 114 Views | 1 Comment

Hello its tj, I'm not sure if my message i posted worked so sorry if im being a broken record, but can anyone tell me if taking vicodin for a broken ankle can lessen the effect of Keppra and...

Created By: suzmom | 2004-12-23 07:31 | 4063 Views | 27 Comments

Since having seizures (complex partial), I have experienced facial numbness - like novicaine - and it is very irritating - it comes and goes - is this something others have experienced?Is it...

Created By: drdobbs73 | 2004-12-22 08:40 | 95 Views | 0 Comments

I had taken Dilantin for 40 years and my Neurologist took me off the medicine after an MRI was done last year. The results from the MRI showed that the Cerebellum of my brain (the part which...

Created By: elena | 2004-12-21 10:15 | 366 Views | 5 Comments

I have 28 years and I am from Slovenia, Europe. I have epilepsy 18 years and that is the first year that I have problems with my medications. I had to stop with Tegretol CR, which I was taking 17...

Created By: leslieannmarin | 2004-12-20 10:51 | 182 Views | 8 Comments

i was just diagnosed last week with "seizure disorder" ive suffered various petit mal seizures-- fluttering of the eyes, slurred speech, biting of tongue.  Had MRI and EEG done. original...

Created By: flambe | 2004-12-20 10:21 | 502 Views | 12 Comments

Hi all,I have suffered from Grand Mal seizures since my mid teens, and have been on Epilim Chrono (when I lived in the UK) and more recently, Valproic Acid in Canada.I have noticed a huge drop in...

Created By: jason31 | 2004-12-15 11:49 | 150 Views | 4 Comments

My 4yr. old is having a hard time taking Topamax,  Do you have any suggestions?  

Created By: cslaughter | 2004-12-12 14:52 | 200 Views | 9 Comments

HELP...I have noticed that since my 13 year old daughter has been on seizure medication, her behavior has been horrible. She is moody and has become very disrespectful to both me and her dad. Now...

Created By: asteric | 2004-12-11 21:36 | 155 Views | 4 Comments

First off I thank you for taking the time to read this. For 4 years now I have been having what I call "eye attacks". They at first started with no pain at all, but have since grew into an intense...

Created By: jeanmolson | 2004-12-11 09:25 | 99 Views | 1 Comment

I have been on Keppra for 9 months for complex partial siezures. It has worked to control my siezures, but it is making my hair fall out! My neurologist started me slowly replacing the Keppra...

Created By: Belinda | 2004-12-07 07:19 | 100 Views | 0 Comments

I was going through a list of AEDs I hadn't taken.This is one.ANd I was wondering if anyone could tell me about it?I have found out it's for partial seizures.Side effects become anorexic or gain...

Created By: kpike | 2004-12-06 23:43 | 1204 Views | 8 Comments

hi.. i am a 32 year old female who has taken 4500mg of Depakote for 14 years.i have recently stopped taking it due to the swelling, weight gain and effects on my liver. i am now taking Zonegran...

Created By: willsmom | 2004-12-06 07:08 | 128 Views | 3 Comments

Many of you have said that you are allergic to one or more AED's. How do you know that you are having an allergic reaction?If your seizure activity increases, how do you know that you are not just...

Created By: Anonymous | 2004-12-01 16:49 | 147 Views | 4 Comments

Hi,I've been taking phenobarbital for 5 years now. In the last few weeks, I've had major pain in the bottom of my feet. It's constant and doesn't matter if I'm sitting or standing or wearing shoes...

Created By: elenp | 2004-11-29 00:36 | 103 Views | 0 Comments

Hi.I am a 41 year old woman; I have been taking Depakote (1000 mg/day) since I was (approx.) 23 years old and my seizures have been very well controlled since then. I now have them VERY...

Created By: nurs4god | 2004-11-21 11:03 | 109 Views | 2 Comments

I have had 2 nocturnal seizures this year.  First was in March while skiing in Colorado.  They attributed it to low oxygen level.  I thought that once I got home, that life would return to normal...

Created By: sodium | 2004-11-21 04:59 | 149 Views | 5 Comments

Are there any medications that are effective in stopping a simple partial seizure from generralizing into a toni/clonic event?

Created By: hill | 2004-11-17 18:04 | 217 Views | 8 Comments

My husband has had epilepsy for over 19 years.  He does not have a "defined" epilepy.  Even his epilepsy specialist can only define it as "most likely primary".  So he has always been a "blanket"...

Pages